# SDR AALA20150223008

- Difficulty date: February 23, 2015
- Submitted: February 25, 2015
- Operation: Air carrier
- Aircraft: N393AN
- Make and model: Boeing 767323
- Aircraft serial: 29430
- Aircraft time: 66,854 hours, 10,608 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T480013
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, DIVERTED & EMER DECLARED.  LANDING UNEVENTFUL & ACFT OVERWEIGHT.  DURING CRUISE L1 WINDOW CRACKED SEVERELY WITH ELEC ARCING.  R & R L1 WINDOW IAW AMM 56-11-01-404-017.  R & R WINDOW HEAT CONTROL UNIT M191 AS A PRECAUTION.  PERFORMED OPERATIONAL CHECKS.  SYS CHECKED NORMAL.
